# SDR SWIA201231774

- Difficulty date: September 14, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 24,766 hours, 19,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN CABIN DOOR AREA ARE INOPERATIVE.  (FLT 4828)  REPLACED EMERGENCY EXIT SIGN AT MAIN CABIN DOOR IN REFERENCE TO AMM.
